# SDR UIEA2021062301407

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,001 hours, 21,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FLT DK TEMP IN AUTO OR MANUAL TEMP CONTROL GAGE SAID FULL COLD BUT TEMP RISING. SAME CONDITION IN STBY MODE. ABLE TO CONTROL TEMP BY SHUTTING OFF (C) PACK( REPACKED AND PERF BITE OF TEMP CONTROLLER IAW AMM 21-51-00. NO FAULTS NOTED. TESTED LH/RH PACKS ALONE AND BOTH TOGETHER. TEMP RISE AND FALL NORMAL. NO DEFECTS NOTED. )
